# SDR SWAA2020100616690

- Difficulty date: September 16, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICAL DAMAGE TO SEAT TRACK CROWN BS 520 LBL 25 WL 208.  REMOVED MECHANICAL DAMAGE ON SEAT TRACK CROWN BS 520 LBL 25 WL 208, PER SRM 51-10-02-0G-0.  MAX MATERIAL REMOVED WAS 1' X 2' X .023'.  DAMAGE FOUND TO BE OUT OF LIMITS, PER SRM 53-00-52-1A-1.  REMOVED AND REPLACED SEAT TRACK BS 480-520 LBL 25 WL 208, PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; BOEING DWG 143A5300; AND BOEING DWG 143A5310.
